# SDR ZW0A0104402

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 15,806 hours, 2,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON THE FUSELAGE AFT OF THE RT WING WAS INOPERATIVE. REPLACED THE LAMP.  CHECK-C 2-22-01 LAX.  --CLOSED--
